Translator Disclaimer
2008 Dislocation dynamics with a mean curvature term: short time existence and uniqueness
Nicolas Forcadel
Differential Integral Equations 21(3-4): 285-304 (2008).

Abstract

In this paper, we study a new model for dislocation dynamics with a mean curvature term. The model is a non-local Hamilton-Jacobi equation. We prove a short time existence and uniqueness result for this equation. We also prove a Lipschitz estimate in space and an estimate of the modulus of continuity in time for the solution.

Citation

Download Citation

Nicolas Forcadel. "Dislocation dynamics with a mean curvature term: short time existence and uniqueness." Differential Integral Equations 21 (3-4) 285 - 304, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.49038
MathSciNet: MR2484010

Subjects:
Primary: 35G25
Secondary: 35D05, 35D10, 49L25, 74C05, 74H20

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.21 • No. 3-4 • 2008
Back to Top